# SDR REXA2013082701128

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 24,966 hours, 21,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE UPPER FLANGE OF THE FLOORBEAM AT FS 349 TO BE CORRODED BETWEEN RBL 32.75 AND 36 AND A 0.6" CRACK AT THE OTBD END OF THE FLOORBEAM UPPER FLANGE.  REPAIRED IAW EA CRJ253-01874.
